Michigan, 2007Damaging Winds in Michigan, July 10, 2007
July 10, 2007 · NWS DTX · 18 events in 10 counties and zones
A strong low pressure system tracked from Lake Superior to James Bay. The associated strong cold front swept toward Lower Michigan on the late afternoon of July 10th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $76,000
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong low pressure system tracked from Lake Superior to James Bay. The associated strong cold front swept toward Lower Michigan on the late afternoon of July 10th. Southwesterly flow ahead of the front allowed a warm and moist unstable atmosphere to develop. Numerous pulse severe thunderstorms produced many reports of damaging wind gusts along and north of the I-69 corridor. There were no reports of hail. The most significant damage occurred in Fort Gratiot, where a strong thunderstorm downburst created straight line wind damage one mile wide covering two square miles.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jul 10, 1:06 PM EST, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 10, 1:06 PM EST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
206 PM EDT TUE JUL 10 2007
.AVIATION...
BREEZY SOUTHERLY WINDS WILL AFFECT ALL TAF SITES THIS AFTERNOON
AHEAD OF AN APPROACHING COLD FRONT. GOOD INSTABILITY HAS DEVELOPED
ACROSS SOUTHEAST MICHIGAN AND WILL LIKELY SEE SCATTERED
THUNDERSTORMS DEVELOP ACROSS THE AREA AFTER 19Z...ESPECIALLY NEAR
THE LAKES. TIMING THUNDERSTORMS INTO THE TAF SITES WILL BE
DIFFICULT AS OUTFLOW BOUNDARIES CAUSE NEW DEVELOPMENT. TAFS WILL
BE UPDATED AS WE SEE STORMS DEVELOP AND GET A BETTER HANDLE ON
TIMING. HAVE ALREADY ADDED A TEMPO FOR THUNDERSTORMS INTO MBS AS A
PREFRONTAL TROUGH APPROACHES FROM THE WEST LATE THIS AFTERNOON.
ANY THUNDERSTORM THIS AFTERNOON OR OVERNIGHT MAY BE ACCOMPANIED BY
STRONG WINDS.
A STRONG COLD FRONT WILL MOVE THROUGH THE AREA BETWEEN 4-8Z. SHOWERS
AND SCATTERED THUNDERSTORMS ARE EXPECTED ALONG THIS FRONT WITH WINDS
SHIFTING TO THE WEST NORTHWEST BEHIND IT. BREEZY WESTERLY WINDS WILL
CONTINUE INTO WEDNESDAY.
&&
.PREV DISCUSSION...ISSUED 414 AM EDT TUE JUL 10 2007
SHORT TERM...TODAY
THE 07Z SURFACE ANALYSIS SHOWS A STATIONARY FRONT EXTENDING ROUGHLY
ALONG THE I 96 CORRIDOR. THIS FRONT IS EXPECTED TO LIFT NORTH OF THE
FORECAST AREA THIS MORNING IN RESPONSE TO STRONG HEIGHT FALLS
ACROSS THE UPPER MIDWEST...ASSOCIATED WITH THE VIGOROUS MID LEVEL
WAVE CURRENTLY OVER NORTH DAKOTA. THIS WILL ALLOW THE HOT AND HUMID
AIRMASS TO LIFT BACK INTO THE SAGINAW VALLEY AND THUMB BY AFTERNOON.
EXPECTING A LITTLE MORE CLOUD COVER TODAY...WHICH SHOULD KEEP MAX
TEMPS IN THE UPPER 80S TO LOWER 90S. LOW LEVEL MOISTURE CONVERGENCE
ALONG THE ADVANCING FRONT WILL PROVIDE A FOCUS FOR SHOWER AND
THUNDERSTORM DEVELOPMENT THIS MORNING. THE NAM SOLUTION HINTS AT A
PREFRONTAL TROUGH AXIS DEVELOPING OVER SW LOWER MI DURING THE
AFTERNOON...WHICH WOULD ALSO PROVIDE A FOCUS FOR ADDITIONAL SHOWER
AND THUNDERSTORM DEVELOPMENT OVER SE MI AS IT MOVES EAST. NAM AND
GFS MODEL SOUNDINGS SUGGEST 0-1KM MIXED LAYER CAPE AROUND 1500 J/KG
THIS AFTERNOON. MODEL SOUNDINGS HOWEVER DO SHOW THE POTENTIAL FOR
DEWPOINTS TO DROP BACK OFF INTO THE UPPER 50S WITH PEAK AFTERNOON
HEATING...WHICH WOULD CUT DOWN ON INSTABILITY SIGNIFICANTLY. WILL
THEREFORE MAINTAIN JUST 30 PERCENT COVERAGE OF SHOWERS/THUNDERSTORMS
INTO THE AFTERNOON. THE SPC DAY ONE CONVECTIVE OUTLOOK HAS MOST OF
SE MI IN A SLIGHT RISK. THIS IS FOR THE STRONGER DYNAMICS ALONG AND
AHEAD OF THE SURFACE COLD FRONT EXPECTED TO MOVE THROUGH
TONIGHT.
LONG TERM...TONIGHT THROUGH MONDAY
THE MAIN EPISODE LEADING THE PATTERN CHANGE WILL TAKE PLACE VERY
EARLY IN THE PERIOD...GIVING WAY TO MUCH COOLER TEMPERATURES.
THE VIGOROUS UPPER LEVEL VORTEX DIGGING SHARPLY INTO NORTH DAKOTA
THIS MORNING WILL FLATTEN ITS TRAJECTORY ACROSS THE MINNESOTA
ARROWHEAD AND LAKE SUPERIOR BEFORE LIFTING NORTHEASTWARD LATER
TONIGHT. THIS IN TURN WILL FORCE A SHARP COLD FRONT...CURRENTLY IN
THE DAKOTAS...TO SCREAM THROUGH THE UPPER MIDWEST THE NEXT 24
HOURS. NOT SURPRISINGLY...THE DYNAMIC WEATHERMAKER HAS A STRONG MID
TO UPPER LEVEL WIND FIELD ACCOMPANYING IT HIGHLIGHTED BY A +105
KNOT 300MB JET. SO...WITH THE STRONG UPPER LEVEL DYNAMICS/SURFACE
COLD FRONT COMBINED WITH THE MODEL PROGGED IMPRESSIVE 1000-500MB
HEIGHT FALLS FOR MICHIGAN AND ALL OF THE NEIGHBORING STATES THE
FORECAST AREA SHOULD SEE RAINFALL.
THE COLD FRONT IS EXPECTED TO SWEEP THROUGH THIS FORECAST
AREA BETWEEN 06-09Z. THE OBVIOUS QUESTION IS HOW MUCH INSTABILITY
WILL BE LINGERING ONCE THE LOWER TROPOSPHERE BEGINS TO COOL
(RADIATIONAL). WITH WINDS NOT EXPECTED TO DECOUPLE AFTER SUNSET
TONIGHT...THE MODELS ARE FORECASTING STEEP ENOUGH MIDLEVEL LAPSE
RATES TO KEEP 1000 POSSIBLY 1500 J/KG OF ELEVATED CAPE AROUND TO
06Z...WHICH DOESN/T SEEM UNREASONABLE. CONVECTIVE MODE SHOULD BE
THAT OF A SQUALL LINE TRAVELING AHEAD OF THE COLD FRONT FROM
WISCONSIN/LAKE MICHIGAN INTO THE LOWER PENINSULA DURING THE
EVENING. WITH THE TIME OF DAY...DEFINITELY THINK THERE WILL BE A
DOWNTREND IN CONVECTIVE INTENSITY AS IT APPROACHES OUR FORECAST
AREA. YET...THERE WILL BE A WINDOW FOR SEVERE STORMS FROM ROUGHLY
00-06Z THE LATEST DAY 1 OUTLOOK HAS MOST OF THE CWA IN SLIGHT
RISK. THE PRIMARY SEVERE THREAT WILL BE STRONG WINDS WITH A
UNIDIRECTIONAL WIND PROFILE...AND WINDS OF 30 KNOTS AT 2000 FT
AGL/50 KNOTS AT 30000 FT AGL.
ONLY NOTABLE CHANGES TO THE FORECAST BEYOND TOMORROW NIGHT WAS TO
LOWER MAX AND MINIMUM TEMPERATURES. THE FORECAST AREA WILL STAY
WITHIN BROAD CYCLONIC FLOW KEEPING COOLER AIR ALOFT. TEMPERATURES
LOOK TO TOP OUT IN THE MID 70S WED/THURSDAY. ADDED LOW CHANCE POPS
FOR THURSDAY NIGHT FRIDAY MORNING WITH SIGNIFICANT VORT LOBE
REESTABLISHING LONGWAVE EAST COAST TROUGH. DESPITE SOME RUN TO RUN
CONSISTENCY AND MOISTURE ISSUES IN THE GFS...STRENGTH OF WAVE AND
ENOUGH AGREEMENT BETWEEN GFS/ECMWF/NAM WARRANTED A 30 POP. AS A
RESULT...FRIDAY WILL BE THE COLDEST DAY WITH LOW TO MID 70S EXPECTED.
MARINE...
A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN ONTARIO
TONIGHT. THIS SYSTEM WILL SEND A COLD FRONT ACROSS LAKE HURON AFTER
MIDNIGHT. SOUTH-SOUTHWESTERLY WINDS WILL INCREASE ACROSS THE LAKES
THIS EVENING IN ADVANCE OF THIS SYSTEM...CAUSING SMALL CRAFT
ADVISORY CONDITIONS ACROSS LAKE HURON. THE WINDS WILL SHIFT TO THE
WEST-NORTHWEST BY WEDNESDAY AND REMAIN QUITE GUSTY AS LOW PRESSURE
LIFTS INTO HUDSON BAY.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON INCLUDING SAGINAW BAY...UNTIL 8 AM WEDNESDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
AVIATION.....KAHL
SHORT TERM...CONSIDINE
LONG TERM....CB
MARINE.......CONSIDINE
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Jul 10, 1:27 PM EST, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
227 PM EDT TUE JUL 10 2007
MIZ047>049-053>055-060>063-068>070-075-076-082-083-111830-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
227 PM EDT TUE JUL 10 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AS AN UNSTABLE
ATMOSPHERE DEVELOPS AHEAD OF AN APPROACHING COLD FRONT. THERE IS A
SLIGHT CHANCE OF SEVERE WEATHER WITH THUNDERSTORMS THAT DEVELOP
BOTH THIS AFTERNOON AND TONIGHT...WITH THE BEST CHANCES NEAR THE
SAGINAW VALLEY THROUGH EARLY EVENING. WIND GUSTS TO 60 MPH AND
MARGINALLY SEVERE SIZE HAIL WILL BE POSSIBLE WITH ANY THUNDERSTORM
THAT DEVELOPS TODAY. THUNDERSTORM MOVEMENT WILL BE TO THE
NORTHEAST AT 20 MPH.
SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TONIGHT AS A COLD
FRONT MOVES THROUGH SOUTHEAST MICHIGAN. THERE IS A SLIGHT CHANCE
OF SEVERE WEATHER WITH THUNDERSTORMS ALONG THE FRONT...GENERALLY
BETWEEN 10 PM AND 2 AM. THESE STORMS WILL TRACK TO THE EAST AT 25
MPH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THUNDERSTORMS ARE POSSIBLE THURSDAY AND SATURDAY AS UPPER LEVEL
LOW PRESSURE SYSTEMS PASS THROUGH THE UPPER MIDWEST.
.SPOTTER INFORMATION STATEMENT...
DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY...
SPOTTER ACTIVATION MAY BE REQUIRED.
LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-111830-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
227 PM EDT TUE JUL 10 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SMALL CRAFT ADVISORIES ARE IN EFFECT FOR SAGINAW BAY AND THE
NEARSHORE WATERS OF LAKE HURON. PLEASE REFER TO THE LATEST MARINE
FORECAST /NSHDTX/ FOR FURTHER INFORMATION.
SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AS AN UNSTABLE
ATMOSPHERE DEVELOPS AHEAD OF AN APPROACHING COLD FRONT. THERE IS A
SLIGHT CHANCE OF SEVERE WEATHER WITH THUNDERSTORMS THAT DEVELOP
BOTH THIS AFTERNOON AND TONIGHT...WITH THE BEST CHANCES NEAR THE
SAGINAW BAY AND THE MICHIGAN WATERS OF LAKE ERIE. WIND GUSTS TO
60 MPH AND MARGINALLY SEVERE SIZE HAIL WILL BE POSSIBLE WITH ANY
THUNDERSTORM THAT DEVELOPS TODAY. THUNDERSTORM MOVEMENT WILL BE TO
THE NORTHEAST AT 20 MPH.
SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TONIGHT AS A COLD
FRONT MOVES THROUGH SOUTHEAST MICHIGAN. THERE IS A SLIGHT CHANCE
OF SEVERE WEATHER WITH THUNDERSTORMS ALONG THE FRONT...GENERALLY
BETWEEN 10 PM AND 2 AM. THESE STORMS WILL TRACK TO THE EAST AT 25
MPH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THUNDERSTORMS ARE POSSIBLE THURSDAY AND SATURDAY AS UPPER LEVEL
LOW PRESSURE SYSTEMS PASS THROUGH THE UPPER MIDWEST.
.SPOTTER INFORMATION STATEMENT...
DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY...
SPOTTER ACTIVATION MAY BE REQUIRED.
KAHL
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Thunderstorm Wind, Midland
- When
- July 10, 3:12 PM EST
- Where
- Midland County, 1 mi N of Sanford
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 43.684, -84.380
Law enforcement reported a large tree down on a house. Damages to the home were minor. Many trees and power lines were down in the heavily populated area off North West River Road next to Sanford Lake. Power lines had to be pulled from several homes. Total damages were estimated at roughly $5K.
Thunderstorm Wind, Midland
- When
- July 10, 3:13 PM EST
- Where
- Midland County, 3 mi NNE of Sanford
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.710, -84.357
Law enforcement reported trees and power lines down at a Junior High School.
Thunderstorm Wind, Saginaw
- When
- July 10, 3:35 PM EST
- Where
- Saginaw County, 3 mi WNW of Saginaw
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 43.437, -84.025
A trained spotter reported two trees down and shingles blown off a house.
Thunderstorm Wind, Macomb
- When
- July 10, 4:01 PM EST
- Where
- Macomb County, Richmond
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.820, -82.750
A trained spotter reported numerous tree branches 6 inches in diameter down.
Thunderstorm Wind, Oakland
- When
- July 10, 4:01 PM EST
- Where
- Oakland County, Rochester Hills
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 42.680, -83.130
Law enforcement reported a large spruce tree down.
Thunderstorm Wind, St. Clair
- When
- July 10, 4:16 PM EST
- Where
- St. Clair County, 5 mi NNW of Port Huron
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 43.047, -82.458
Law enforcement reported numerous trees and power poles down in Fort Gratiot, covering a 2 square mile area between Keewahdin and Carrigan Roads. Several homes received damage from falling trees. No one was injured. Total property damages were estimated at roughly $50K.
Thunderstorm Wind, Macomb
- When
- July 10, 4:25 PM EST
- Where
- Macomb County, 4 mi NNW of New Baltimore
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.733, -82.760
A trained spotter reported several large tree branches down.
Thunderstorm Wind, Huron
- When
- July 10, 4:55 PM EST
- Where
- Huron County, Pigeon
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Trained Spotter
- Coordinates
- 43.820, -83.270
A trained spotter reported numerous trees down, damaging at least one house and one shed.
Thunderstorm Wind, Sanilac
- When
- July 10, 5:32 PM EST
- Where
- Sanilac County, Argyle
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.570, -82.930
Law enforcement reported power lines and a tree down.
Thunderstorm Wind, Shiawassee
- When
- July 10, 5:59 PM EST
- Where
- Shiawassee County, New Lothrop
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 43.120, -83.970
A trained spotter reported a tree 35 feet tall down.
Thunderstorm Wind, Genesee
- When
- July 10, 6:02 PM EST
- Where
- Genesee County, 1 mi SE of Flushing
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Amateur Radio
- Coordinates
- 43.060, -83.816
A trained spotter reported a tree 3 inches in diameter and power lines down.
Thunderstorm Wind, Genesee
- When
- July 10, 6:15 PM EST
- Where
- Genesee County, 3 mi S of Clio
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 43.137, -83.720
A trained spotter reported tree branches 10 inches in diameter down and estimated the wind gusts at 60 MPH.
Thunderstorm Wind, Genesee
- When
- July 10, 6:20 PM EST
- Where
- Genesee County, 3 mi WSW of Mt Morris
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Amateur Radio
- Coordinates
- 43.103, -83.735
A trained spotter reported a large tree branch and power lines down.
Thunderstorm Wind, Genesee
- When
- July 10, 6:33 PM EST
- Where
- Genesee County, 4 mi NW of Otisville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 43.211, -83.576
Trained spotters reported several trees 7 inches in diameter down.
Thunderstorm Wind, Lapeer
- When
- July 10, 6:33 PM EST
- Where
- Lapeer County, 1 mi E of Columbiaville
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.150, -83.400
Law enforcement reported a large tree down.
Thunderstorm Wind, Shiawassee
- When
- July 10, 6:45 PM EST
- Where
- Shiawassee County, Owosso
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 43.000, -84.170
Law enforcement reported trees and power lines down.
Thunderstorm Wind, Shiawassee
- When
- July 10, 6:54 PM EST
- Where
- Shiawassee County, 1 mi N of Juddville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 43.065, -83.980
Law enforcement reported trees and power lines down.
Thunderstorm Wind, Sanilac
- When
- July 10, 8:00 PM EST
- Where
- Sanilac County, Lexington Hgts
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 43.230, -82.530
Law enforcement reported trees and power lines down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Virginia, July 10 to 24, 2007$6.6 million · 3 events
- Hail and Damaging Winds in Georgia, July 10, 2007$1.2 million · 52 kt wind · 7 events
- Damaging Winds in Pennsylvania, July 10, 2007$1.0 million · 56 kt wind · 3 events
- Flash Flooding and Flood in Texas, July 10 to 12, 2007$375,000 · 50 kt wind · 16 events
- Lightning Strikes in Delaware, July 10, 2007$500,000 · 2 events
- Flash Flood and Damaging Winds in Illinois, July 10, 2007$350,000 · 60 kt wind · 7 events
- Hail and Damaging Winds in Vermont, July 10, 2007$122,000 · 1.75 in hail · 18 events
- Hail and Damaging Winds in Mississippi, July 10, 2007$125,000 · 1 in hail · 10 events
- Hail and Damaging Winds in New York, July 10, 2007$84,000 · 1 in hail · 13 events
- Damaging Winds in Michigan, July 10, 2007$135,000 · 70 kt wind · 3 events
- Tornado and Hail in Michigan, July 10, 2007$78,000 · EF0 · 9 events
- Lightning Strike in Pennsylvania, July 10, 2007$100,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 50395, 50396, 50398, 50400, 50401, 50403, 50422, 50405, 50406, 50407, 50409, 50418, 50410, 50411, 50412, 50413, 50414, 50415.